Announcement

Collapse
No announcement yet.

Hemmroid issues??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • jen74
    replied
    Thanks everyone.
    I guess I will have to try something. I was going to taka a stool softner like colace or dulcolax, but I was reading the ingrediants and they all contain that polygylcol stuff that is the main ingrediant in miralax which I am allergic to. That sucks.
    Anyhow, I may try the witch hazel or the tucks. I will see. Thanks again.
    Jen

    Leave a comment:


  • verdicries
    replied
    jen,
    oh boy do i have experience with roids...INTERNAL & EXTERNAL!! lol. i've used the prep h medicated pads, anucort hc suppositories (very messy but they did work) and recently some cream with lidocaine & hydrocortisone in it for external roids. worked very well, just use a bit and no vaginal/urethral contamination. i'm freaked about getting uti's too so i know where you're coming from! i can't take most meds either . try the pads (prep h, much bigger/more bang for the buck than tucks imo) or just straight witch hazel on a cotton ball.

    good luck...

    btw i did get your pm about celiac, thank you. things haven't been so good w/me lately so i haven't really emailed anyone.

    Leave a comment:


  • IC/IBS Hopeful
    replied
    my stool is soft, but my gut is so sensitive. This was part of the problem I had a bad case of gastroenteritis and had the runs every half hour for a whole night. Then 3 days later I got this bleeding thing going on. it is a no win situation.

    Leave a comment:


  • dg2901
    replied
    Witch hazel or Tucks pads, along with keeping things moving and soft (1-2 Colace per day; stool softeners--not the laxative). Of course though, before using the Colace make sure you get clearance from your Dr.

    Feel better.
    Diana

    Leave a comment:


  • IC/IBS Hopeful
    replied
    I also have IBS and currently I was having trouble with something I think is a Hemmroid or crack. It is higher up than the outside and bleeding so I asked my PCP what do I do. She said to use supositories. So being the good patient I went and got some I put one in at night because it does tend to leak and some comes out. I am to afraid to do it during the work day because of that.
    Anyway, I found that puting a suppository in triggered my IBS. My gut is so sensitive I think it thought I was putting a suppository in because of constipation. So I am trying to heal whatever is agravated and bleeding but the suppository causes more bowel movement which irritates the problem and causes sleep loss because I am up all night with stomach cramps.

    Sometimes I feel like we can not win.

    Leave a comment:


  • **Angie**
    replied
    I think they are called Tucks. They work well--I'm not quite sure how to describe how I use them I wear them when I'm having some trouble. They are very soothing and they didn't cause a UTI.

    Leave a comment:


  • humpieumpumkin
    replied
    Try witch hazel! It works great for that kind of stuff. They have you wipe with it after child birth. It is very soothing to inflammed tissues, and it isn't messy. It is very cheap to buy. It is like an astringent, you can apply it with a gauze pad or cotton ball. Hope this helps!

    Erika

    Leave a comment:


  • jen74
    started a topic Hemmroid issues??

    Hemmroid issues??

    Hi ladies.
    Ok, this is not the nicest topic, but I figured I would ask you ladies what you think.
    I have some hemmroid issues, have had the hemmroids for years now, just that they are acting up now most likely due to my diet. I am on a gluten free diet and therefore cannot eat any wheat or bran or oats. Also the IC keeps me from drinking juices, so my diet is probably alot to blame as well as I already have exsisiting motility issues in the digestive tract as it is.
    My question is, I have preporation H I can use, but am afraid it will cause me UTI's and I am so prone to getting them. I mean because the medications are so messy and leak out naturally,and I worry they will somehow cause a UTI. I do not want to get a UTI, as I am becoming allergic to all antibitoics and cannot really take them.
    Anyone else here have hemmroid issues and if so, what do you use for them? Thanks.
    Jen
Working...
X